| Catalog Number |
51503070 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported, that the patient had a im nail tibia with limb lengthening.Using t2 tibial nail and monotube.It was further reported, that patient presented himself at clinic today on (b)(6) 2024.And allegedly, claimed the monotube broke.2/13/2024, update: a new monotube was applied in clinic on (b)(6) 2024.
Event or Problem Description
It was reported that the patient had a im nail tibia with limb lengthening using t2 tibial nail and monotube.It was further reported that patient presented himself at clinic today on (b)(6) 2024 and allegedly claimed the monotube broke.(b)(6) 2024 - update.A new monotube was applied in clinic on (b)(6) 2024.
Additional Manufacturer Narrative
The complaint could not be confirmed, indeed the product was returned for evaluation, but it does not matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that the instrument has visible usage marks.Quality assurance engineering reviewed the received information and noted: functional check ok, no discrepancies could be found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.